[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Burning insulin......



I have only been pumping for a month and a half, but I have noticed every
now and then that a site will burn when I bolus, too.  I asked my pump
trainer, and she just gave me a puzzled look and said "it shouldn't."  Well,
maybe not, but occasionally it does!  And it really stings!  It happens at
random, not every bolus at the site, so I don't know what causes it, or how
to prevent it, so I just grin and bear it.

David  Type 1 {LADA}  (who LOVES his MM 507c Insulin Pump)
Assimilated into the Borg Collective on May 3, 1999, at 1200 hours

----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: Tuesday, June 29, 1999 1:16 AM
Subject: Re: [IP] Burning insulin......


>
> Hi --
>
> Laura occasionally comments on her insulin burning also.  She has found
that
> anything over a 4 unit bolus burns.  If she needs to bolus 5 or more units
> she will break it up into two separate bolusus - (ie. 2 +  3 instead of a
5
> unit bolus)
>
> Wish we knew other answers but this is the only thing we have figured out
so
> far.  I would love to hear other suggestions others have as well......
>
> Sherri
> (mom to Laura - 9 yo pumper)
> ----------------------------------------------------------
> Insulin Pumpers website http://www.insulin-pumpers.org/
> for mail subscription assistance, contact: HELP@insulin-pumpers.org
>

----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org